# SDR RYNA2010006020014

- Difficulty date: May 26, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 53,027 hours, 33,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ONE FLOOR EMERGENCY TRACK LIGHT MISSING AT 31D AND F.  REPLACED EMERGENCY FLOOR TRACK LIGHTING PER AMM 33-51-00, OPS CHECK GOOD.
